# SDR ASAA2019062649822

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 36,870 hours, 12,659 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 004778
- Condition: Odor
- Location: Cockpit
- Part time: 44,373 hours, 15,977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK HAS STRONG ELECTRICAL BURNING SMELL. ACFT GROUNDED. FOUND CAPTAIN'S FMCS CONTROL UNIT TO BE THE SOURCE OF ELECTRICAL SMELL. PULLED AND TAGGED 1 C/B. REMOVED AND REPLACED #1 FMCS CDU. RESET 1 C/B. OPS TEST GOOD. SOFTWARE CONFIRMED APPLICABLE. REF B737-800 AMM 34-61-01 AND APIC 34-61-01-03.
